Volume 5, Issue 2
Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials

Houguo Li and Kefu Huang

10.4208/aamm.12-m1257

Adv. Appl. Math. Mech., 5 (2013), pp. 212-221.

Preview Full PDF BiBTex 1 225
  • Abstract

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.

  • History

Published online: 2013-05

  • AMS Subject Headings

74B05, 35Q74, 22E70

  • Cited by